Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

if you have mirena or had it in the past...

Did you gain weight? what other side effects did you have? I'm getting mine in a couple days and just want to know what your experience was please

 
rhianna1708

Asked by rhianna1708 at 1:23 PM on May. 25, 2010 in Just for Fun

Level 25 (23,819 Credits)
This question is closed.
Answers (5)
  • I had it before, I did not gain any weight, and my experience was pretty good, although Hubby had a problem with the strings poking the head of his penis. After almost a year of having it I started having stomach pains, and my doctor wasnt sure if it was because of the mirena, or if it was something else, so I had it taken out, but I have considered getting another one .

    Oh, and the day I had mine put in I had minor cramps, but nothing unbearable .

    colbysmommie95

    Answer by colbysmommie95 at 1:27 PM on May. 25, 2010

  • I have had mine for just over two years. I gained about 30lbs D:, but I LOVE mine. I had minor discomfort the day it was inserted, but nothing even worth taking tylenol for. I also had spotting for the first four months, which sucked, but now I don't have a period at all, so that is great!
    Over all I love it. There is no worry about where the condom is, or if I took the pill. We are having more sex than ever because we can be spontaneous and not have to worry about pregnancy.
    SleepingBeautee

    Answer by SleepingBeautee at 1:33 PM on May. 25, 2010

  • I had it for 18 months. It was fine to start with (though my husband could feel the strings furing sex. I started having severe pain in my lower stomach and went to the dr. asap. Its turns out the mirena was causing ovarian cyst and they began to rupture. I had it removed right away and my cyst began to clear up and were gone in a few weeks.
    laciD

    Answer by laciD at 1:38 PM on May. 25, 2010

  • Mine was a total nightmare with infection after infection and non stop bleeding from March to July! I would never recomend one to a friend.
    salexander

    Answer by salexander at 3:22 PM on May. 25, 2010

  • i loved mine! the only side effect i had was my period lasted alot longer, in that i would spot for about two weeks after i was off my period..i cramped up the day i had it put in..and i had it for almost 2 years.
    mom_to_kenzie

    Answer by mom_to_kenzie at 4:01 PM on May. 25, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN